Alert archive / Idaho / Wind Advisories in 2007

Wind Advisory 11, NWS Pocatello, ID

June 15, 2007

NWS Pocatello, ID issued this wind advisory at Jun 15, 2007, 2:40 PM MDT. It took effect at Jun 17, 2007, 9:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2007, 2:40 PM MDT (20:40 UTC)
In effect from
Jun 17, 2007, 9:00 AM MDT
Expired
Jun 17, 2007, 3:04 PM MDT
In force
6 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPIH 152040
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
240 PM MDT FRI JUN 15 2007

...WINDY WEEKEND AHEAD FOR EASTERN IDAHO...

.A FAST MOVING PACIFIC WEATHER SYSTEM AND ASSOCIATED COLD FRONT
WILL USHER IN WINDY CONDITIONS TO EASTERN IDAHO LATE SATURDAY AND
ON INTO SUNDAY.

IDZ021-160845-
/O.NEW.KPIH.LW.Y.0008.070616T1800Z-070617T0300Z/
/O.NEW.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS
240 PM MDT FRI JUN 15 2007

...LAKE WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. 

BREEZY CONDITIONS AHEAD OF A COLD FRONT WILL INITIATE LAKE WIND ADVISORY
LEVEL WINDS SATURDAY AFTERNOON. BOATERS ON THE AMERICAN FALLS
RESERVOIR SHOULD BE PREPARED FOR CHOPPY WATER AND SHOULD TAKE
PRECAUTIONS.

AFTER A BRIEF DROP IN WIND SPEEDS SATURDAY EVENING...A COLD FRONT
WILL USHER IN WINDY TO VERY WINDY CONDITIONS TO PORTIONS OF THE
SNAKE RIVER PLAIN FOR MUCH OF SUNDAY. SUSTAINED WINDS OF 30-35 MPH
AND GUSTS TO 50 MPH ARE LIKELY...ESPECIALLY IN OPEN AREAS WEST OF
THE SNAKE RIVER.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.



$$

IDZ017-020-160845-
/O.NEW.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY
240 PM MDT FRI JUN 15 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. 

A COLD FRONT WILL MOVE THROUGH EASTERN IDAHO EARLY SUNDAY AND WILL
GENERATE WINDY TO VERY WINDY CONDITIONS. THE STRONGEST WINDS WILL
FAVOR THE SNAKE RIVER PLAIN BETWEEN BURLEY AND ARCO. WIND SPEEDS
OF 30 TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS75 KPIH 160844
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
244 AM MDT SAT JUN 16 2007

...WINDY WEEKEND AHEAD FOR EASTERN IDAHO...

.A FAST MOVING PACIFIC WEATHER SYSTEM AND ASSOCIATED COLD FRONT
WILL USHER IN WINDY CONDITIONS TO EASTERN IDAHO LATE TODAY AND INTO
SUNDAY.

IDZ021-162200-
/O.CON.KPIH.LW.Y.0008.070616T1800Z-070617T0300Z/
/O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS
244 AM MDT SAT JUN 16 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO
8 PM MDT SUNDAY. 

BREEZY CONDITIONS AHEAD OF A COLD FRONT WILL CREATE LAKE WIND
ADVISORY LEVEL WINDS SATURDAY AFTERNOON. BOATERS ON THE AMERICAN
FALLS RESERVOIR SHOULD BE PREPARED FOR CHOPPY WATER AND SHOULD
TAKE PRECAUTIONS.

AFTER A BRIEF DROP IN WIND SPEEDS SATURDAY EVENING...A COLD FRONT
WILL USHER IN WINDY TO VERY WINDY CONDITIONS TO PORTIONS OF THE
SNAKE RIVER PLAIN FOR MUCH OF SUNDAY. SUSTAINED WINDS OF 30 TO 35
MPH AND GUSTS TO 50 MPH ARE LIKELY...ESPECIALLY IN OPEN AREAS WEST
OF THE SNAKE RIVER.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ017-020-162200-
/O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY
244 AM MDT SAT JUN 16 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. 

A COLD FRONT WILL MOVE THROUGH EASTERN IDAHO EARLY SUNDAY AND
WILL GENERATE WINDY TO VERY WINDY CONDITIONS. THE STRONGEST WINDS
WILL FAVOR THE SNAKE RIVER PLAIN BETWEEN BURLEY AND ARCO. WIND
SPEEDS OF 30 TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KPIH 162150
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
350 PM MDT SAT JUN 16 2007

...WINDY WEEKEND AHEAD FOR EASTERN IDAHO...

.A FAST MOVING PACIFIC WEATHER SYSTEM AND ASSOCIATED COLD FRONT
WILL USHER IN WINDY CONDITIONS TO EASTERN IDAHO LATE TODAY AND
INTO SUNDAY.

IDZ021-171030-
/O.CON.KPIH.LW.Y.0008.000000T0000Z-070617T0300Z/
/O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS
350 PM MDT SAT JUN 16 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
SUNDAY. 

BREEZY CONDITIONS AHEAD OF A COLD FRONT WILL CREATE LAKE WIND
ADVISORY LEVEL WINDS THIS AFTERNOON. BOATERS ON THE AMERICAN FALLS
RESERVOIR SHOULD BE PREPARED FOR CHOPPY WATER AND SHOULD TAKE
PRECAUTIONS.

AFTER A BRIEF DROP IN WIND SPEEDS THIS EVENING...A COLD FRONT WILL
USHER IN WINDY TO VERY WINDY CONDITIONS TO PORTIONS OF THE SNAKE
RIVER PLAIN FOR MUCH OF SUNDAY. SUSTAINED WINDS OF 30 TO 35 MPH
AND GUSTS TO 50 MPH ARE LIKELY...ESPECIALLY IN OPEN AREAS WEST OF
THE SNAKE RIVER.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ017-020-171030-
/O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY
350 PM MDT SAT JUN 16 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. 

A COLD FRONT WILL MOVE THROUGH EASTERN IDAHO EARLY SUNDAY AND
WILL GENERATE WINDY TO VERY WINDY CONDITIONS. THE STRONGEST WINDS
WILL FAVOR THE SNAKE RIVER PLAIN BETWEEN BURLEY AND ARCO. WIND
SPEEDS OF 30 TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KPIH 170121
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
721 PM MDT SAT JUN 16 2007


IDZ021-171330-
/O.CAN.KPIH.LW.Y.0008.000000T0000Z-070617T0300Z/
/O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS
721 PM MDT SAT JUN 16 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE LAKE
WIND ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO
8 PM MDT SUNDAY. 

BREEZY CONDITIONS OVER AMERICAN FALLS RESERVOIR HAVE ALREADY BEGUN
TO SUBSIDE THIS EVENING AND THE LAKE WIND ADVISORY HAS BEEN
CANCELLED FOR THE REMAINDER OF THE EVENING.

A COLD FRONT APPROACHING FROM THE WEST LATE TONIGHT WILL USHER IN
WINDY CONDITIONS TO THE SNAKE RIVER PLAIN FOR MUCH OF SUNDAY.
SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE
LIKELY...ESPECIALLY IN OPEN AREAS WEST OF THE SNAKE RIVER.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ017-020-171330-
/O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY
721 PM MDT SAT JUN 16 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. 

A COLD FRONT WILL MOVE THROUGH EASTERN IDAHO EARLY SUNDAY AND
WILL GENERATE WINDY CONDITIONS. THE STRONGEST WINDS WILL FAVOR
THE SNAKE RIVER PLAIN BETWEEN BURLEY AND ARCO. WIND SPEEDS OF 30
TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KPIH 170953
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
353 AM MDT SUN JUN 17 2007

IDZ017-020-021-172200-
/O.CON.KPIH.WI.Y.0011.070617T1500Z-070618T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...
AMERICAN FALLS
353 AM MDT SUN JUN 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MDT THIS EVENING. 

WINDS WILL CONTINUE TO PICK UP BEHIND A RATHER STRONG COLD
FRONT. BY MID MORNING...SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS
TO 50 MPH ARE LIKELY... ESPECIALLY IN OPEN AREAS WEST OF THE SNAKE
RIVER. WINDS ARE FORECAST TO DROP BELOW CRITERIA LEVELS BY THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KPIH 172104
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
304 PM MDT SUN JUN 17 2007


IDZ021-180300-
/O.CAN.KPIH.WI.Y.0011.000000T0000Z-070618T0200Z/
/O.NEW.KPIH.LW.Y.0009.070617T2104Z-070618T0300Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS
304 PM MDT SUN JUN 17 2007

...LAKE WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE
WIND ADVISORY HAS BEEN CANCELLED. 

THE SURFACE COLD FRONT THAT CROSSED EASTERN IDAHO THIS MORNING
CONTINUES TO MOVE FURTHER AWAY. WINDS IN THE SNAKE RIVER PLAIN
WILL CONTINUE TO DECREASE THIS AFTERNOON AND EVENING. SOUTHWEST
WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH 900 PM MDT THIS
EVENING. WINDS OF THIS STRENGTH CAN PRODUCE SWELLS OF 1 TO 2
FEET AND CAN BE HAZARDOUS TO SMALL CRAFT. LARGEST SWELLS WILL DEVELOP
ON THE NORTHWEST END OF THE LAKE.


A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

IDZ017-020-172215-
/O.CAN.KPIH.WI.Y.0011.000000T0000Z-070618T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY
301 PM MDT SUN JUN 17 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

THE SURFACE COLD FRONT THAT CROSSED EASTERN IDAHO THIS MORNING
CONTINUES TO MOVE FURTHER AWAY. SOUTHWEST
WINDS OF 20 TO 30 MPH WILL CONTINUE TO DECREASE THIS AFTERNOON
AND EVENING. $$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 15, 9:30 AM MDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 15, 9:30 AM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
930 AM MDT FRI JUN 15 2007

.DISCUSSION...A WEAK WEATHER SYSTEM WILL PASS THROUGH THE REGION
TODAY...WITH ONLY A FEW CLOUDS AND A STRAY SHOWER OVER NORTHERN
AREAS. OTHERWISE SUNNY SKIES AND WARM TEMPERATURES WILL BE THE
RULE. HAVE UPDATED CLOUD COVER TODAY TO INDICATE AFTERNOON CLOUDS
AND CLEAR SKIES THIS MORNING. CANTIN

&&

.PREV DISCUSSION... /ISSUED 318 AM MDT FRI JUN 15 2007/

SHORT TERM...NEARLY ZONAL FLOW CONTINUES TODAY ACROSS EASTERN
IDAHO. A WAVE CURRENTLY MOVING OVER VANCOUVER/PUGET SOUND WILL
PUSH EAST WITH THE ENERGY STAYING NORTH OF THE AREA. SOME MID/HIGH
LEVEL MOISTURE WILL CONTINUE TO WORK ACROSS NORTHERN ID INTO
MT...WITH SOUTHERN EXTENT OVER NORTHERN PARTS OF CENTRAL MTNS TO
AROUND YELLOWSTONE. OTHERWISE PLENTY OF SUN AS DRY SLOT WORKS
ACROSS THE GEM STATE. FORECAST SHOWS LOW POPS AGAIN TODAY IN PARTS
OF THE CENTRAL MTNS AND ALONG THE MT/ID BORDER. TEMPS WILL ONCE
AGAIN BE WARM WITH MANY VLY LOCALES WELL INTO THE 80S. WINDS WILL
BE BORDERLINE AGAIN TODAY FOR LAKE WIND ADVISORY AT AMERICAN
FALLS RESERVOIR ...SO WILL DEFER TO DAY SHIFT FOR POSSIBLE
ISSUANCE. ALL MODELS INDICATE LOW PRESSURE COMING ASHORE BY 00Z
SUN AND MAKING ITS WAY EAST THROUGH LATE SUNDAY AND SHOULD BE INTO
THE PLAINS BY MONDAY EVENING. THERE ARE STILL DIFFERENCES IN
STRENGTH OF STORM AND HOW FAR SOUTH ITS EFFECTS WILL BE FELT IN
EASTERN ID. HOWEVER...ALL SOLUTIONS PUT ANY CHANCE OF
SHOWERS/STORMS MAINLY IN THE CENTRAL AND NORTHERN MTNS. THE BIG
STORY WILL BE INCREASING PRESSURE GRADIENT AND THE WINDS
ESPECIALLY BY LATER SATURDAY PRE FRONTAL AND POST FRONTAL ON
SUNDAY. AS OF 00Z MODEL RUNS...LOCAL WIND SCHEME INDICATES LAKE
WIND ADVISORY CRITERIA FOR SATURDAY AND WIND ADVISORY/BORDERLINE
HIGH WIND EVENT FOR SUNDAY IN THE SNAKE PLAIN. TEMPS WILL START ON
SATURDAY WITH SOME VALLEY LOCALES INTO THE LOWER 90S...DROPPING
INTO THE 60S AND 70S FOR MANY AREAS SUNDAY AND MONDAY. KEYES

LONG TERM...THE BIG QUESTION IN THE EXTENDED LIES IN THE LATE
MON/TUES PERIOD. GFS SHOW STRONG RIDGE ALREADY BUILDING IN...WHILE
THE ECMWF AND OTHERS ARE INDICATING A TROF DROPPING ACROSS ID WITH
RIDGE BUILDING IN THEREAFTER.  FOR NOW...GOING MORE TOWARD GFS
SOLUTION. GRIDS HAVE LOW END POPS FOR TUES ACROSS THE NORTHERN AND
CENTRAL MTNS. EXPECT DRY AND WARM CONDITIONS TO RETURN FOR SURE BY
MIDDLE OF NEXT WEEK.  KEYES

FIRE WEATHER...LITTLE CHANGE IS EXPECTED IN WEATHER CONDITIONS
TODAY...AS WESTERLY UPPER LEVEL WINDS CONTINUE THE TREND OF WARM AND
DRY. MODELS CONTINUE TO SHOW A DEEP UPPER LOW MOVING INTO THE
PACIFIC NORTHWEST ON SATURDAY. THIS WILL INTENSIFY THE UPPER FLOW
OVER IDAHO...AND TURN IT TO THE SOUTHWEST. GUSTY WINDS CAN BE
EXPECTED SATURDAY AFTERNOON ACROSS THE SNAKE RIVER PLAIN...AND OVER
THE RIDGE TOPS IN THE CENTRAL MOUNTAINS. RELATIVE HUMIDITY READINGS
SATURDAY AFTERNOON WILL AGAIN NEAR CRITICAL LEVELS...ESPECIALLY
ACROSS THE ARCO DESERT REGION. ON SUNDAY...THE UPPER LOW MOVES TO
THE IDAHO PANHANDLE...WITH THE MOISTURE REMAINING TO THE NORTH. THE
ALIGNMENT OF THE STRONG UPPER WINDS WITH THE SNAKE RIVER PLAIN...
COMBINED WITH A STRONG POST COLD FRONTAL PRESSURE GRADIENT...WILL
RESULT IN STRONG SURFACE AND RIDGE TOP WINDS ON SUNDAY. MODELS ARE
SHOWING SLIGHT INCREASES IN RELATIVE HUMIDITY VALUES SUNDAY
AFTERNOON...BUT STILL CLOSE ENOUGH TO CRITICAL VALUES IN FIRE ZONES
409 AND 410 TO WARRANT CLOSE MONITORING. NEXT WEEK LOOKS DRY AND
WARM AGAIN...BUT WITHOUT THE STRONG WINDS. HEDGES

AVIATION...UPPER LEVEL ZONAL FLOW WILL ESSENTIALLY KEEP OVERALL
WEATHER CONDITIONS UNCHANGED THRU SAT MORNING. VFR CONDITIONS WILL
AGAIN PREVAIL...WITH ISOLD TSTMS OVER RIDGE TOPS IN THE CEN MTNS. HEDGES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 6:01 AM MDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE POCATELLO ID
601 AM MDT FRI JUN 15 2007

IDZ017>025-031-032-161215-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
601 AM MDT FRI JUN 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED DRY THUNDERSTORMS ARE POSSIBLE AGAIN THIS AFTERNOON AND
EVENING OVER PARTS OF THE CENTRAL AND NORTHERN MOUNTAINS.
SOUTHWEST WINDS ARE EXPECTED TO PICK UP THIS AFTERNOON AT 10 TO 20
MPH IN PARTS OF THE SNAKE RIVER PLAIN. THIS COULD CAUSE SOME
CHOPPY WATERS ON AREA WATERWAYS...AMERICAN FALLS RESERVOIR IN
PARTICULAR. A LAKE WIND ADVISORY MIGHT BE NEEDED FOR THE AFTERNOON
AND EVENING HOURS FOR THIS REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STORM SYSTEM WILL BEGIN TO APPROACH EASTERN IDAHO ON SATURDAY
AND PUSH TO THE EAST BY MONDAY. AHEAD OF IT...WINDS WILL INCREASE
OUT OF THE SOUTH AND SOUTHWEST AT 10 TO 20 MPH WITH HIGHER GUSTS.
THIS WOULD CREATE SOME CHOPPY WATERS ON LOCAL WATERWAYS...AMERICAN
FALLS RESERVOIR IN PARTICULAR. A LAKE WIND ADVISORY WILL LIKELY BE
NEEDED FOR THIS REGION. ALSO WITH RELATIVE HUMIDITIES
DROPPING...FIRE WEATHER CONCERNS COULD ARISE OVER THE NORTHWESTERN
PART OF THE SNAKE PLAIN. EXPECT A SLIGHT CHANCE OF DRY
THUNDERSTORMS OVER THE NORTHERN AND CENTRAL MOUNTAINS. ON
SUNDAY...EXPECT THE WINDS TO INCREASE OUT OF THE WEST AT 20 TO 30
MPH WITH HIGHER GUSTS. THIS WILL CREATE BREEZY TO WINDY CONDITIONS
ACROSS MUCH OF THE AREA. AT THE VERY LEAST...A WIND ADVISORY IS
ANTICIPATED OVER PARTS OF THE SNAKE PLAIN. ALTHOUGH HUMIDITIES
WILL RISE SLIGHTLY AND TEMPERATURES WILL DROP...FIRE WEATHER
CONCERNS ARE POSSIBLE OVER PORTIONS OF THE SNAKE RIVER PLAIN
DURING THE DAY. A SLIGHT CHANCE OF DRY THUNDERSTORMS IS AGAIN
EXPECTED OVER PARTS OF THE CENTRAL AND NORTHERN MOUNTAINS.  EXPECT
A RETURN TO WARMER AND DRIER WEATHER BY MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:41 PM MDTLake Wind AdvisoryPIH70 min
Jun 15, 2:40 PM MDTLake Wind AdvisoryPIH29 hr

Nearby

Wind Advisories in Idaho, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.